MAUDE Adverse Event Report: MEDTRONIC, INC.; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MEDTRONIC, INC.; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 5832S
Medical Device Problem Codes Device Sensing Problem (2917); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the claws of the surgical cables would tend to loosen easily after sterilization.It was indicated that this resulted in loss of capture while threshold testing, high impedances and variable sensing.The cables were returned for analysis.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: manufacturer's analysis confirmed the customer comment that the eight returned surgical cables were damaged.It was indicated that a connector on each cable had broken free from the cable.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NA
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7683066
Report Number2182208-2018-01284
Device Sequence Number10975003
Product Code LWP
UDI-Device Identifier00643169703346
UDI-Public00643169703346
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P820003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5832S
Device Catalogue Number5832S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer07/31/2018
07/31/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date08/07/2018
08/09/2018
10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;